| Catalog Number |
367815 |
| Medical Device Problem Codes |
Separation Problem (4043); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k981013.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® serum blood collection tubes, the stopper pops out of an unspecified number of tubes resulting in sample leakage.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 10 samples for investigation.Of these, 2 samples had been previously opened and could not be tested.The remaining 8 samples underwent functional tests, and all 8 exhibited stopper creepout or stopper pop-off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: stopper pop off.Bd initiated further root cause investigation relating to the issue of stopper function defects through corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description